MAUDE Adverse Event Report: EDWARDS LIFESCIENCES LLC FOGARTY; CATHETER, EMBOLECTOMY

EDWARDS LIFESCIENCES LLC FOGARTY; CATHETER, EMBOLECTOMY
Model Number 120403F
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/18/2023
Type of Reportable Event Malfunction
Event or Problem Description
Doctor asked for short 3f fogarty balloon.It was given to sterile scrub and was inspected by doctor and intact.After use it was apparent that the balloon end of the catheter was no longer attached and was unable to be located on the sterile field.Fogarty was passed proximal in the superior mesenteric artery.Of note, on the last proximal pass of the fogarty the balloon appears to have broken and could not be found.

Brand Name
FOGARTY
Common Device Name
CATHETER, EMBOLECTOMY
Manufacturer (Section D)
EDWARDS LIFESCIENCES LLC
one edwards way
irvine CA 92614
MDR Report Key16750948
Report Number16750948
Device Sequence Number19652566
Product Code DXE
UDI-Device Identifier00690103043242
UDI-Public(01)00690103043242(17)250219(11)221121(10)64703421
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/30/2023
Report Date (Section F) 03/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number120403F
Device Catalogue Number120403F
Device Lot Number64703421
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer04/17/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/17/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Patient Weight83 KG
Date Report Sent to FDA03/30/2023